Alert archive / Kentucky / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 7, NWS Charleston, WV

April 14, 2019Boyd County, Carter County, Lawrence County, Kentucky; Wayne County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Apr 14, 2019, 5:24 PM EDT for Boyd County, Carter County, Lawrence County, Kentucky; Wayne County, West Virginia. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2019, 5:24 PM EDT (21:24 UTC)
Expired
Apr 14, 2019, 6:00 PM EDT
In force
36 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boyd County, KY, Carter County, KY, Lawrence County, KY, Wayne County, WV

The radar

The Jackson,KY radar (KJKL), 89 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 5:40 PM EDTTSTM WND DMGCannonsburg, KYONE TREE DOWN ALONG STAIGHT CREEK ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 2:33 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 629 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
474 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
629 m²/s²
0-3 km storm-relative helicity
740 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

504 
WUUS51 KRLX 142124
SVRRLX
KYC019-043-127-WVC099-142200-
/O.NEW.KRLX.SV.W.0007.190414T2124Z-190414T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
524 PM EDT Sun Apr 14 2019

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Boyd County in northeastern Kentucky...
  Northwestern Lawrence County in northeastern Kentucky...
  Southeastern Carter County in northeastern Kentucky...
  Northwestern Wayne County in western West Virginia...

* Until 600 PM EDT.

* At 523 PM EDT, a severe thunderstorm was located over Webbville, or
  8 miles southeast of Grayson Lake State Park, moving northeast at
  60 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Huntington, Ashland, Coal Grove, Blaine, Cannonsburg, Kenova,
  Catlettsburg, Ceredo, Webbville, Princess, Durbin, Coalton, Denton,
  Burnaugh, Rush, Burlington, Westwood, Lockwood, Summit and Willard.

This includes the following highways...
 Interstate 64 in Kentucky between mile markers 180 and 191.
 Interstate 64 in West Virginia between mile markers 1 and 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EDT for northeastern
Kentucky...southeastern Ohio...and western West Virginia.

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3850 8266 3847 8261 3841 8259 3840 8257
      3841 8251 3835 8242 3801 8289 3806 8295
      3809 8293 3811 8289 3813 8291 3817 8292
      3817 8298 3819 8299
TIME...MOT...LOC 2123Z 223DEG 64KT 3816 8288 

HAIL...0.75IN
WIND...60MPH
 
$$

MEK
2 follow-up statements
671 
WWUS51 KRLX 142140
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
540 PM EDT Sun Apr 14 2019

KYC019-043-127-WVC099-142200-
/O.CON.KRLX.SV.W.0007.000000T0000Z-190414T2200Z/
Boyd KY-Lawrence KY-Carter KY-Wayne WV-
540 PM EDT Sun Apr 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR BOYD...NORTH CENTRAL LAWRENCE...EAST CENTRAL CARTER AND
NORTHWESTERN WAYNE COUNTIES...

At 539 PM EDT, a severe thunderstorm was located over Durbin, or 7
miles south of Cannonsburg, moving northeast at 60 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Huntington, Ashland, Coal Grove, Cannonsburg, Kenova, Catlettsburg,
Ceredo, Princess, Durbin, Coalton, Burnaugh, Rush, Burlington,
Westwood, Lockwood, Summit, Buchanan and Mavity.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EDT for northeastern
Kentucky...southeastern Ohio...and western West Virginia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3850 8266 3847 8261 3841 8259 3840 8257
      3841 8251 3835 8242 3818 8265 3832 8286
TIME...MOT...LOC 2139Z 229DEG 52KT 3829 8266 

HAIL...0.75IN
WIND...60MPH
 
$$

25
909 
WWUS51 KRLX 142153
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
553 PM EDT Sun Apr 14 2019

KYC019-043-127-WVC099-142202-
/O.EXP.KRLX.SV.W.0007.000000T0000Z-190414T2200Z/
Boyd KY-Lawrence KY-Carter KY-Wayne WV-
553 PM EDT Sun Apr 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR BOYD...NORTH CENTRAL
LAWRENCE...EAST CENTRAL CARTER AND NORTHWESTERN WAYNE COUNTIES WILL
EXPIRE AT 600 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 900 PM EDT for northeastern
Kentucky...southeastern Ohio...and western West Virginia.

LAT...LON 3850 8266 3847 8261 3841 8259 3840 8257
      3841 8251 3835 8242 3818 8265 3832 8286
TIME...MOT...LOC 2152Z 223DEG 64KT 3846 8246 

$$

25

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 2:54 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Apr 14, 2:54 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
254 PM EDT Sun Apr 14 2019

.SYNOPSIS...
Warm and breezy afternoon starting with light rain. Powerful
cold front moves later this afternoon to bring numerous showers
and severe storms through the evening hours. High pressure
returns and lasts through much of the week.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 239 PM Sunday...

A vigorous surface low pressure system will track just northeast
of the area this afternoon. Meanwhile, an associated cold front
will reach the OH River around 8 PM this evening. A high deep
shear exceeding 80 knots, CAPE values exceeding 1600 J/Kg,
strong boundary layer convergence will provide enough forcing to
produce severe updrafts and consequently severe thunderstorms.
There is a Tornado Watch in effect for most parts of southeast
OH, northeast KY and eastern half of WV. The main threat will be
damaging winds. Although large hail and tornadoes can not be
ruled out. The timing of the worst thunderstorms will occur from
4pm through 10 pm tonight. Stay tuned to the NOAA weather radio
or your favorite media sources for updates on this dangerous
weather situation.

The threat for severe storms will diminish before midnight
tonight over the northeast and central mountains of WV.
Much colder air will filter in behind the cold front to drop
temperatures into the upper 30s tonight, as models consensus
points out H850 temperatures reaching minus 5C or 6C. There is a
small chance for few snow flakes or mix snow with rain to be
seen over the highest tops of our northeast mountains by Monday
morning. However, no accumulations are anticipated.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 225 PM Sunday...

Drier with high pressure over the area through the short term
period. Temperatures warm each day through the week as high
pressure/ridging continues to build over the region.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 225 PM Sunday...

We will end the week with a strong system/cold front pushing
through. This will bring a round of showers and thunderstorms,
with heavy downpours due to deep moisture fetch from Gulf of
Mexico. Still some timing differences between the models, but
severe storm could be possible if the system speeds up and hits
Thursday afternoon/evening or if a slower solution brings it
through Friday afternoon. Most guidance at this time has it
coming during the overnight hours Thursday into Friday morning,
and this would limit severe thunderstorm potential, but heavy
rain would remain a threat.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
As of 200 PM Sunday...

VFR conditions prevailing through at least 20Z. Then, clouds
and convection will fire up this afternoon to produce periods of
IFR/LIFR along the strongest storms. Southerly flow will
increase to 15-20 knots with gusts around 40-45 knots with
strongest storms.

Weather charts analysis show a warm front slowly lifting north
producing light rain across the eastern third of the forecast
area this afternoon. This activity is expected to exit east of
the Appalachians by 4 pm. Meanwhile, the area will remain in the
warm sector of a vigorous surface low pressure system. This low
will track northeast of the area into this evening, bringing a
strong cold front which should arrive to southeast OH around 20Z
this afternoon. Numerous showers and strong thunderstorms will
develop to produce winds gusts exceeding 50 knots with the
stronger storms. Lightning and possible tornadoes are also
expected to develop from 1-2pm through at least 8pm this
evening.

LLWS and heavy turbulence is likely with this storm system. By
06Z Monday, the cold front will be east of the Appalachian,
while colder airmass move in behind the front. Available low
level moisture, and cooling temperatures could produce post rain MVFR/IFR
ceilings or fog during the late overnight hours into Monday
morning.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...

FORECAST CONFIDENCE: High.

ALTERNATE SCENARIOS: Timing of severe winds and associated IFR
or worst conditions could vary. Amendments will be necessary
for direct hit storms to airports.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    M    H    M    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    M    M    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    M    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    M    H    M    H
PKB CONSISTENCY  H    H    H    H    H    L    H    H    H    H    M    H
CKB CONSISTENCY  H    H    H    H    H    H    H    M    M    M    M    M

AFTER 18Z MONDAY...
IFR possible in a few showers and possible stratus on Monday,
especially in the mountains. IFR in showers and thunderstorms by
Friday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Wind Advisory until 7 PM EDT Monday for WVZ523-526.
     Wind Advisory until 9 PM EDT this evening for WVZ005-006-
     013>015-024>027-034-515>520-522.
     Wind Advisory until 9 PM EDT this evening for WVZ033.
OH...Wind Advisory until 9 PM EDT this evening for OHZ087.
KY...Wind Advisory until 9 PM EDT this evening for KYZ101>103-105.
VA...Wind Advisory until 9 PM EDT this evening for VAZ003-004.

&&

SYNOPSIS...ARJ/MPK
NEAR TERM...ARJ
SHORT TERM...MPK
LONG TERM...MPK
AVIATION...ARJ
Hazardous weather outlook, Apr 14, 5:20 PM EDT, 4 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
520 PM EDT Sun Apr 14 2019

KYZ101>103-105-OHZ087-WVZ005-006-013>015-024>026-152130-
Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-Cabell-Lincoln-
Putnam-Kanawha-Mingo-Logan-Boone-
520 PM EDT Sun Apr 14 2019

...WIND ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...TORNADO WATCH 63 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, and portions of southern West Virginia and
western West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

OHZ066-067-075-076-083>086-WVZ007>009-016-017-152130-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Mason-
Jackson WV-Wood-Roane-Wirt-
520 PM EDT Sun Apr 14 2019

...TORNADO WATCH 63 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, northern West Virginia and
western West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Tornado Watch.

In addition to the severe weather threat, a period of breezy to
windy conditions may occur by late afternoon and tonight. A Wind
Advisory may eventually be required for the area.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

VAZ003-004-WVZ027-033-034-515>520-522-152130-
Dickenson-Buchanan-Clay-McDowell-Wyoming-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Southeast Webster-
520 PM EDT Sun Apr 14 2019

...WIND ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central West Virginia, northeast West Virginia,
southeast West Virginia and southern West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Strong to severe storms are expected to develop in the afternoon and
gradually merge into a line of thunderstorms. Damaging winds will be
the primary severe weather threat, although a few severe hail stones
and even a brief tornado may also occur. Locally higher rainfall
could lead to high water impacts as well.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong winds may occur Monday across the higher mountainous terrain.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

WVZ523-526-152130-
Northwest Pocahontas-Southeast Randolph-
520 PM EDT Sun Apr 14 2019

...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT MONDAY...

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Wind Advisory.

Strong to severe storms are expected to develop in the afternoon and
gradually merge into a line of thunderstorms. Damaging winds will be
the primary severe weather threat, although a few severe hail stones
and even a brief tornado may also occur. Locally higher rainfall
could lead to high water impacts as well.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

WVZ524-152130-
Southeast Pocahontas-
520 PM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...Tonight.

Strong to severe storms are expected to develop in the afternoon and
gradually merge into a line of thunderstorms. Damaging winds will be
the primary severe weather threat, although a few severe hail stones
and even a brief tornado may also occur. Locally higher rainfall
could lead to high water impacts as well.

In addition to the severe weather threat, a period of breezy to
windy conditions may occur by late afternoon and tonight. A Wind
Advisory may eventually be required for the area.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

WVZ010-011-018>020-028>032-039-040-521-525-152130-
Pleasants-Tyler-Calhoun-Ritchie-Doddridge-Braxton-Gilmer-Lewis-
Harrison-Taylor-Upshur-Barbour-Northwest Webster-Northwest Randolph-
520 PM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for portions of central West
Virginia, northeast West Virginia and northern West Virginia.

.DAY ONE...Tonight.

Strong to severe storms are expected to develop in the afternoon and
gradually merge into a line of thunderstorms. Damaging winds will be
the primary severe weather threat, although a few severe hail stones
and even a brief tornado may also occur. Locally higher rainfall
could lead to high water impacts as well.

In addition to the severe weather threat, a period of breezy to
windy conditions may occur by late afternoon and tonight. A Wind
Advisory may eventually be required for the area.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong winds may occur Monday across the higher mountainous terrain.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Apr 14, 4:54 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Charleston WV
454 PM EDT Sun Apr 14 2019

OHZ066-142130-
Perry-
454 PM EDT Sun Apr 14 2019

...A STRONG THUNDERSTORM WILL AFFECT PERRY COUNTY...

At 454 PM EDT, a strong thunderstorm was located near Somerset,
moving northeast at 45 mph.

Wind gusts up to 45 mph are possible with this storm.

Locations impacted include...
New Lexington, Somerset, Perry State Forest, Crooksville and Junction
City.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3991 8217 3982 8217 3982 8208 3975 8208
      3959 8227 3960 8236 3965 8238 3974 8236
      3974 8240 3981 8240 3992 8226
TIME...MOT...LOC 2054Z 234DEG 39KT 3974 8235

KISTNER
Special weather statement, Apr 14, 5:16 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Charleston WV
516 PM EDT Sun Apr 14 2019

OHZ075-083>086-142200-
Jackson-Athens-Meigs-Gallia-Vinton-
516 PM EDT Sun Apr 14 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MEIGS...NORTH
CENTRAL GALLIA...NORTHEASTERN JACKSON...ATHENS AND EASTERN VINTON
COUNTIES...

At 515 PM EDT, a strong thunderstorm was located near Wellston,
moving northeast at 65 mph.

Winds in excess of 45 mph are possible with this storm.

Locations impacted include...
Athens, Jackson, Wellston, Nelsonville, Mcarthur, Albany, Coolville,
Lake Hope State Park, Chauncey, Hamden, Buchtel, Coalton, Zaleski,
Wilkesville, Radcliffe, Stroud Run State Park, Dyesville, Darwin,
Salem Center and Harrisonville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3922 8178 3893 8251 3910 8269 3939 8235
      3939 8229 3944 8228 3947 8225 3947 8217
      3952 8216
TIME...MOT...LOC 2115Z 234DEG 57KT 3908 8248

MEK

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 6:26 AM EDTWind AdvisoryRLXBoyd, Carter, Greenup, Lawrence32 hr
Apr 14, 5:47 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne28 min
Apr 14, 6:05 PM EDTSpecial Weather StatementRLXWayne40 min
Apr 14, 6:51 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo, Wyoming54 min
Apr 14, 7:07 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Logan23 min
Apr 14, 7:33 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Clay, Fayette, Kanawha, Nicholas and 2 more42 min
Apr 14, 7:40 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Doddridge, Gilmer, Harrison, Lewis and 3 more50 min
Apr 14, 7:47 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Raleigh, Wyoming58 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2019Severe Thunderstorm Warnings in West Virginia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.